# SDR FDEA201601070072

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 144N52151
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1140 LT, CREASE BEAM INNER CHORD SPLICE FITTING, FOUND CORRODED.  REMOVED IAW SRM 51-10-02 REV 116 & FOUND CORROSION MORE THAN 50% THROUGH.  CREASE BEAM, INNER CHORD SPLICE FITTING REMOVED IAW SRM 51-40-02 REV 116.  NEW CREASE BEAM, INNER CHORD SPLICE FITTING FABRICATED IAW DWG 144N5215 SHT 01 REV.  INSTALLED IAW DWG 144N5200 SHT 01 REV B.  REPAIR CLASSIFIED AS MAJOR.
